# SDR SWAA2021090876819

- Difficulty date: May 25, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 17,192 hours, 7,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUCKLING ON RIGHT WING LOWER SKIN PANEL; BETWEEN FUEL ACCESS PANELS; BEWEEN WSTA 564.5 AND 616.75 /
